Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Swelling in vulva, clitoris. Ice, anti-inflammatory medication, no relief. Robotic assisted TAH BSO. Cure?

I am post op robotic assisted TAH BSO x almost three weeks. I have a recurrence of swelling in the upper left vulva and clitoris with severe pain. I have had this once before and my GYN tried for two weeks various treatments, i.e. ice, anti-inflammatory , lying flat, and then an antibiotic . We were not sure what cleared the situation three years ago, but have had no recurrence until last Monday. Pain is unbearable. Saw my GYN for my first post op visit and she stated she thought it might be a hernia . Recommended ice, anti-inflammatory and rest, but I am miserable. Is there anything else I can do? How is this ultimately fixed?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

A hernia is commonly suspected, but it would be best to conduct an ultrasound in and around this region to confirm/rule it out.

If at all it is a hernia then it is usually treated symptomatically with various techniques, but surgery is considered the best option.

Hope this helps.

Best wishes.
Answered: Tue, 10 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor